# SDR FDEA201811153216

- Difficulty date: November 14, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR DENTED AT RIGHT HAND STATION 1681, LONGERON 12R. FRAME EXISTING REPAIR DENTED AT RIGHT HAND STATION 1681, LONGERON 12 RIGHT. CARRIED OUT REPAIR AS PER STRUCTURE REPAIR MANUAL 53-00-07-2R FIGURE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
